# SDR SWIA202158235

- Difficulty date: March 22, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FS349.00 THRU FS364.00 INTERCOSTAL LH IS CORRODED.  FLAGGED     (C-CHECK RO 5/20/2021)    REPLACED INTERCOSTAL WITH NEW FROM STOCK REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-23-00-001-001-A01 AND DWG SH670-32050 REV NC. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
